Research Article Open Access

Analytical Solution of Nonlinear Vibrating Systems

N. Tolou1, I. Khatam1, B. Jafari1 and D. D. Ganji1
  • 1 ,
American Journal of Applied Sciences
Volume 5 No. 9, 2008, 1219-1224

DOI: https://doi.org/10.3844/ajassp.2008.1219.1224

Submitted On: 14 December 2007 Published On: 30 September 2008

How to Cite: Tolou, N., Khatam, I., Jafari, B. & Ganji, D. D. (2008). Analytical Solution of Nonlinear Vibrating Systems. American Journal of Applied Sciences, 5(9), 1219-1224. https://doi.org/10.3844/ajassp.2008.1219.1224

Abstract

The responses of nonlinear vibrating systems are investigated analytically using Homotopy Perturbation Method (HPM). To demonstrate the validity of the proposed method, the results obtained by HPM have been depicted graphically and have been compared with those of the exact solution. A clear conclusion can draw from the numerical results that the method provides highly accurate solutions to the discussed problem.

  • 1,309 Views
  • 1,560 Downloads
  • 6 Citations

Download

Keywords

  • Homotopy-Perturbation Method (HPM)
  • nonlinear vibrating systems
  • nonlinear dynamic equations